RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2009, Volume 426, Number 5, Pages 602–604 (Mi dan40)  

This article is cited in 1 scientific paper (total in 2 paper)

The differential part of transparent boundary conditions for some hyperbolic systems of second-order equations

I. L. Sofronov



Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/dan40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Zaitsev, “Usechennye usloviya polnoi prozrachnosti na otkrytykh granitsakh v izotropnykh sredakh”, Preprinty IPM im. M. V. Keldysha, 2012, 088, 16 pp.  mathnet
    2. S. K. Godunov, V. T. Zhukov, M. I. Lazarev, I. L. Sofronov, V. I. Turchaninov, A. S. Kholodov, S. V. Tsynkov, B. N. Chetverushkin, Ye. Yu. Epshteyn, “Viktor Solomonovich Ryaben'kii and his school (on his 90th birthday)”, Russian Math. Surveys, 70:6 (2015), 1183–1210  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019